MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX 50CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer called concerned with test results from results obtained of 276 mg/dl.The customer stated her expected am fasting blood glucose test result range is 120-140 mg/dl.Customer stated that she has only been using the meter for less than a month.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.Per customer, the product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 06/16/2027 and the open vial date was not provided.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: result 1: 276 mg/dl date: (b)(6) 2026 time: 8:17am fasting am.Result 2: 131 mg/dl date: (b)(6) 2026 time: 8:14pm fasting pm.Result 3: 139 mg/dl date: (b)(6) 2026 time: 8:09pm fasting pm.Result 4: 96 mg/dl date: (b)(6) 2026 time: 12:38pm fasting pm.Result 5: 123 mg/dl date: (b)(6) 2026 time: 7:27am fasting am.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25241428
Report Number1000113657-2026-00203
Device Sequence Number18775108
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270616(10)ZD6300S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TRUE METRIX 50CTMG/DL
Device Lot NumberZD6300S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Distributor Facility Aware Date04/22/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown